# SDR CALA0800911

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N69154
- Make and model: Boeing 767224
- Aircraft serial: 30433
- Aircraft time: 35,074 hours, 5,363 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5147
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 246 FLOORBEAM LBL 40 AFT UPPER MID CHORD FOUND CRACKED.  CABIN STATION 246 FLOORBEAM LBL 40 AFT UPPER MID CHORD REPAIRED PER SRM 53-10-51 REPAIR FIG 201 REF ECRA 5310-04838.
